Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|MaggieBen - Tue Apr 19, 2005 2:13 pm||
My question is that for about two years now i have been very abnormal bleeding the first year i went 7 months with out bleeding at all then i got my period and it lasted 3 weeks then stoped. now this past year I can not go one day without a pad i bleed all the time it may stop for 24 hours but then it starts right back up again i get very dizzy alot and feel weak and the blood clots are huge like size of kiwi, I do not have health Insurance so i have not gone to a doctor i have looked in my area here in Georgia and have not found a clinic that is affordable, so i guess my question is can i fix it by drinking something or taking a vitm?? is this going to hurt me.
Thank You and have a blessed day
|NikkyLeClair - Thu Apr 21, 2005 10:40 am||
I'm not a doctor, but I have had gyn problems, so I've done some research. I know you don't have insurance, but a year of bleeding should be worth the cost of a visit. Local clinics are pretty cheap and costs can be scaled according to your income. You really should get checked, have a PAP smear and stuff
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.